As we all know, rosacea is more than just a red face, but indeed trying to treat the redness or erythema associated with rosacea is quit tricky. Use this forum to get the lastest and greatest information.
Fri Feb 24, 2012 12:33 pm
I have permanent redness on cheeks and some area under my mouth. I have since about 8 weeks been on a topical cream Rosazol with Metronidazole 1% in the evenings, i'm also since long time taking oral Tetralysal mornings.
This topical cream, is drying my skin out, no doubt about it. A drying effect. Is it possible, that this dryness - can make my redness of cheeks worse?
When it gets too dry, I'm using a moisturising cream of 42% fat for very dry and sensitive skin..though when applying this one, the red bumpers up and gets "more" red and warm. Can't be a good sign? It has paraffin and stearyl alcohol, is this a "such" alcohol that not should be put on my rosacea?
I anyway have high doubts that this drying topical cream does me anything good, 8 weeks now and just dries the red out - no visibile disappearing. What do you think?